RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 7-8, страницы 821–841 (Mi rcd369)  

Exponential Stability in the Perturbed Central Force Problem

Dario Bambusi, Alessandra Fusè, Marco Sansottera

Dipartimento di Matematica “Federigo Enriques”, Università degli Studi di Milano, Via Saldini 50, 20133 Milano

Аннотация: We consider the spatial central force problem with a real analytic potential. We prove that for all analytic potentials, but for the Keplerian and the harmonic ones, the Hamiltonian fulfills a nondegeneracy property needed for the applicability of Nekhoroshev’s theorem. We deduce stability of the actions over exponentially long times when the system is subject to an arbitrary analytic perturbation. The case where the central system is put in interaction with a slow system is also studied and stability over exponentially long time is proved.

Ключевые слова: exponential stability, Nekhoroshev theory, perturbation theory, normal form theory, central force problem

DOI: https://doi.org/10.1134/S156035471807002X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70K45, 34C20, 37G05, 70F15
Поступила в редакцию: 30.01.2018
Принята в печать:04.12.2018
Язык публикации: английский

Образец цитирования: Dario Bambusi, Alessandra Fusè, Marco Sansottera, “Exponential Stability in the Perturbed Central Force Problem”, Regul. Chaotic Dyn., 23:7-8 (2018), 821–841

Цитирование в формате AMSBIB
\RBibitem{BamFusSan18}
\by Dario Bambusi, Alessandra Fus\`e, Marco Sansottera
\paper Exponential Stability in the Perturbed Central Force Problem
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 7-8
\pages 821--841
\mathnet{http://mi.mathnet.ru/rcd369}
\crossref{https://doi.org/10.1134/S156035471807002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458183900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061195921}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd369
  • http://mi.mathnet.ru/rus/rcd/v23/i7/p821

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:29
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019